Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-9 of 9 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER

Lee, Chang-Ock; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.2, pp.461 - 477, 2017-03

2
A FETI-DP FORMULATION FOR THE STOKES PROBLEM WITHOUT PRIMAL PRESSURE COMPONENTS

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.47, no.6, pp.4142 - 4162, 2010

3
A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.2, pp.461 - 477, 2017-03

4
A dual iterative substructuring method with a penalty term in three dimensions

Lee, Chang-Ockresearcher; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.64, no.9, pp.2787 - 2805, 2012-11

5
ABSOLUTELY STABLE EXPLICIT SCHEMES FOR REACTION SYSTEMS

Lee, Chang-Ockresearcher; Leem, Chae Hun; Park, Eun-Hee; Youm, Jae Boum, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.1, pp.165 - 187, 2010-01

6
On the selection of primal unknowns for a FETI-DP formulation of the Stokes problem in two dimensions

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.60, no.12, pp.3047 - 3057, 2010-12

7
A FINITE ELEMENT APPROACH FOR THE DUAL RUDIN-OSHER-FATEMI MODEL AND ITS NONOVERLAPPING DOMAIN DECOMPOSITION METHODS

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.41, no.2, pp.B205 - B228, 2019-03

8
PRECONDITIONERS FOR A COUPLED PROBLEM BY A PENALTY TERM ARISEN IN AN AUGMENTED LAGRANGIAN METHOD

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.57, no.5, pp.1267 - 1286, 2020-09

9
CORRIGENDUM TO "A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER", [J. KOREAN MATH. SOC. 54 (2017), NO. 2, 461{477]

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.58, no.3, pp.791 - 797, 2021-05

rss_1.0 rss_2.0 atom_1.0